# SDR SWAA2022020256255

- Difficulty date: December 24, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FSD UPPER STUB FRAME AT BS 294.5 BETWEEN STR 8R AND 9R; WL 267 ; / [01] REMOVED FSD UPPER STUB FRAME AT BS 294.5 IAW SRM 51-40-02; [02] LOCATED AND DRILLED NEW FSD UPPER STUB FRAME AT BS 294.5 IAW SRM 51-40-05 ; OK TO INSTALL; [03] VERIFIED LOCATED AND DRILLED NEW FSD UPPER STUB FRAME AT BS 294.5 IAW SRM 51-40-05.  VERIFIED OK TO INSTALL.; [04] INSTALLED FSD UPPER STUB FRAME AT BS 294.5 IAW SRM 51-40-02 AND IAW DWG#141A8370 AND IAW SRM 53-10-01-2R-6 REPAIR 6; [05] VERIFIED CORRECTIVE ACTION ENTRY 4.
